Mar 04, 2009
This all started with my potassium being low and being hypoglycemic. The endo doctor took me off all diuretics so that i could take the renin and aldesterone tests.
Does the potassium have anything to do with the thyroid and why did the endo take me off all diuretics to take the two tests. Doesn't he realise that my body would retaing the water and the result of edema? Just wondering?
Now,I have gained about 3 pounds since my doctor took me off all diuretics and may have possible congestive heart failure. I posted last week about diuretics and i took the advise, but when i went to the doctor on thursday, i had gained the weight.
I am still full of fluid and the darn stuff wont go away. I have to see the cardiologist on this thursday regarding CHF, low potassium and when I can go back on the diuretics.
I don't want to have to deal with another diagnosis.
Right now I am dealing with:
Congestive Heart Failure (CHF) possibly==won't know until i see the cardiologist on thursday.
Can someone tell me if all this is related.
BTW i am on lexapro and is being told that it is part of the reason for my 80 pound weight gain
I pray that CHF is not the case but I will keep you posted.
Diovan 320 mg
Klor-con 10 mg
Lexapro 10 mg
Singulair 10 mg
Xanax 0.5 mg prn
Zyrtec 10 mg
Meds recently taken off:
Advair 100/50 mg
Atenelol 50 mg
Diovan HCT 320/25 mg
Hydrochlorothiazide 25 mg
I am sick and tired of this entire thing and I just don't know which way to turn. Everytime I turn around i'm being sent to another doctor and no one seems to understand what I'm going through. They just tell me that I need to lose weight and everything will be ok.
Thank for all that you do and your listening.
Reported Report this Spam